It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-13-2005, 08:10 PM   #1
Junior Member
(female)
 
Join Date: Mar 2005
Posts: 15
KristyLee HB User
emotional roolercoaster

Hi all, i need some advice!!
After a recent visit to the gaeno, suspicions of me having either IBS or Endometriosis (which i think is the real case) they have prescribed me to take the contraceptive pill. I am currently on just the normal one which is called something long but starts with a “M” i am going through my third cycle with it at the moment as of today and have noticed something rather strange.

I have become very over emotional and somewhat something close to depression. All i feel like doing is crying all the time as much as i can over stupid little things and sometimes when im crying i cannot seem to give a answer as to why i am crying or upset. My mum and boyfriend have both noticed the change and i feel sorry for my boyfriend as he has to sit there at times trying to help me when my answer as to why im crying is “I DONT KNOW!!”

My mum was thinking of me changing the pill to “DIANE” which i was prescribe a while ago but never followed through with (before my visit to the gaenocologist) as i have heard a lot that it is brilliant for bad skin and ever since starting this pill my back has been covered with pimples and i get random ones in random places on my face ie (females adams apple and cheek bones).

Is there any advice out there?? Is it likely the pill is the cause of my emotions being so ‘up and down’? Has this happened to anyone before? Will changing the pill perhaps change my emotions and take me back to somewhat normal?

I really would like help because its affecting my life in a very big way. I cry over the littlest things that even i think are pathetic.

I need help!!

 
Sponsors Lightbulb
   
Old 06-13-2005, 08:16 PM   #2
Veteran
(female)
 
Join Date: Jun 2005
Posts: 311
star_shine_2010 HB User
Re: emotional roolercoaster

I am an emotional wreck also on Ortho Tri-Cyclen! Some pills make you crazy!!! haha! Are you on Microgestin or something like that? I took that for a very short time about 2 years ago...like I said...short time. The side-effects were too much.

 
Old 06-13-2005, 08:29 PM   #3
Junior Member
(female)
 
Join Date: Mar 2005
Posts: 15
KristyLee HB User
Re: emotional roolercoaster

YES!! I think thats the one!! haha i swear the way im goin you'll be seeing me on the news soon!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Emotional affair tcp307 Relationship Health 26 05-18-2009 04:37 AM
emotional abuse confused 79 Relationship Health 4 11-23-2008 09:48 AM
Over emotional roddy007 Open to All Other Health Topics 1 04-07-2008 06:12 AM
What is really going on? Emotional Affair or not? nikki92 Relationship Health 86 10-19-2007 01:38 PM
Over emotional? jm5amber Parkinson's Disease 3 06-11-2007 01:59 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:41 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!